# SDR HALA2009030300081

- Difficulty date: March 3, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 26,784 hours, 5,137 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE SLAT LOWER TRAILING EDGE DAMAGED 4 FT OUTBOARD OF LT ENGINE.  INSPECTED LT WING LEADING EDGE SLAT LOWER PANEL PER SRM 57-43-01 -101 ITEM F AND G.  APPLIED ALUMINUM FOIL TAPE TO AFFECTED AREA.  REPAIR TO THE DAMAGE AT OR BEFORE 3000 FLIGHT CYCLES.
